Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Asian Journal of Applied Sciences
Year: 2011  |  Volume: 4  |  Issue: 6  |  Page No.: 649 - 656

A Noiseless Coding Theorem Connected with Generalized Renyi’s Entropy of Order α for Incomplete Power Probability Distribution pβ

Satish Kumar and Arun Choudhary    

Abstract: In this study, a new measure, Lβα called average code word length of order α for incomplete power probability distribution pβ has been defined and its relationship with a result of generalized Renyi's entropy has been discussed. Using Lβα , a coding theorem for discrete noiseless channel has been proved.

Cited References   |    Fulltext    |   Related Articles   |   Back
  Related Articles

Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility